# SDR TRBA2009003

- Difficulty date: January 2, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 29,330 hours, 33,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED LAMP ON PAX DOOR EMERGENCY LIGHT ASSY AND PERFORMED OPT CK IAW MM NR31-51-24.
